# SDR GTIA20120409400

- Difficulty date: April 9, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N534NK
- Make and model: Airbus A319-132
- Aircraft serial: 3395
- Aircraft time: 16,598 hours, 7,969 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 PASSENGER DOOR ASSIST PRESSURE LOW. SERVICED L1 PASSENGER DOOR WITH NITROGEN IAW AMM 52-10-00-614-001-A. OPS CHECKED GOOD.
